Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Diltigesic cause excessive sleepiness?

Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 16512 Questions

default
Posted on Tue, 4 Apr 2017 in General Health
Question: i feel like sleeping after applying diltigesic cream to anal fissures.
is it normal? I had anal fissures in 2013 and now again am suffering.
doctor
Answered by Dr. T Chandrakant 1 hour later
Brief Answer:
Stop using Diltigesic and follow as further advised

Detailed Answer:
Hi.
Thanks for your query, albeit short and specific.
To recapitulate: Male/46 - anal fissure in 2013 - and now - feel like sleeping after applying Diltigesic cream to anal fissure - noted the treatment you are taking after consulting a Doctor.
Diltigesic is known to cause sleep problems, hence stop applying this cream. You can get cured even without that as many other patients do.
Continue Sitz bath: before passing stool as it helps relaxing the muscles which is why Diltigesic is prescribed for. After passing stool, clean with warm water and once in the evening after work.
Continue Flagyl and painkiller.
I hope you are taking laxatives/stool softeners, if not get started on the products which you had used in past and suited you the best.
High fiber diet.
Relaxation- avoid stress and/or anxiety.
Avoid foods and beverages that instigate or enhance the problems.

I hope, this answers your query and helps you full recovery.
Please feel free to ask for further relevant queries if you feel that there is a gap of communication.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. T Chandrakant 4 minutes later
Does this diltigesic creame cause temp ED?
doctor
Answered by Dr. T Chandrakant 15 minutes later
Brief Answer:
As detailed below.

Detailed Answer:
Ideally saying, it should not as it causes vasodilatation but any given medicines can cause varied side effects sometimes very subjective and rare.
But fissure in ano itself can cause temporary ED due to pain and loss of interest or anxiety of performance.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication

Recent questions on  Stress

doctor1 MD

I believe I have a extra set of ribs. Near my belly I have 2 lumps either side that feel like bone. They produce no pain (I can t feel them) but they are causing me stress. When I lie down, you see 2 large bones sticking out of my body. Are these what I think they are and can they be removed?

doctor1 MD

Hi,I am 23 years old, 6ft'1 and weigh 210 pounds. Two weeks ago, I suddenly became constipated after eatting lunch. In addition, I developed a dull but annoying pain in my lower left abdomen, near my hip. The weird thing is I have bowl movements but not normal ones like I am used too. I have an issue with anxiety and prescribed medication for it. However, I no longer take it, but I do have manageing my stress and anxiety. I saw my doctor yesterday and he said it could be a gi bug and could have developed because of stress.

doctor1 MD

I have recently had a spotty period but my boobs are sore and swollen and I have been slightly nauseous but my pregnancy test came out negative. Is it still possible to be pregnant? I know stress can cause off periods but I get stressed a lot and don t normally have issues with my period being light. When I stress it s generally just delayed a little.

doctor1 MD

MY partner had a pituitary apolexy 7 weeks ago which he had an operation on, but some of the tumour is still there. He is now on thyroxine 100 mcgs od and hydrocortisone 20mgs morning, 15mgs lunchtime and 5 mgs pm. How much alcholol is he allowed to consume in a day. Also is it possible that the pituiatary gland will work again as it was not all removed. Can hydrocortisone make you aggressive, especially when drinking alchohol his age is 42 years he is 178cm and 102 kgs

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?